Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/95795
Title: Extended generalized octagons and the group He
Authors: Pasechnik, Dmitrii V.
Issue Date: 1995
Source: Pasechnik, D. V. (1995). Extended generalized octagons and the group He. Geometriae Dedicata, 56(1), 85-101.
Series/Report no.: Geometriae dedicata
Abstract: Let Γ be an extended generalized octagon such that the points of a triple {u, v, w} not on a block are pairwise adjacent if and only if the distance betweenv andw in the local generalized octagon Γu equals 3 and there is a thick line through any point of Γu. Then Γ is one of the two examples related to the groups 2·L3(4).22 and He. It is also shown that Γ does not admit further extensions.
URI: https://hdl.handle.net/10356/95795
http://hdl.handle.net/10220/9444
ISSN: 0046-5755
DOI: http://dx.doi.org/10.1007/BF01263615
Rights: © 1995 Kluwer Academic Publishers. This is the author created version of a work that has been peer reviewed and accepted for publication by Geometriae Dedicata, Kluwer Academic Publishers. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [10.1007/BF01263615].
metadata.item.grantfulltext: open
metadata.item.fulltext: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
35. Extended generalized octagons and the groupHe.pdf980.29 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.